Skip to Main content Skip to Navigation
Journal articles

The Brownian limit of separable permutations

Abstract : We study random uniform permutations in an important class of pattern-avoiding permutations: the separable permutations. We describe the asymptotics of the number of occurrences of any fixed given pattern in such a random permutation in terms of the Brownian excursion. In the recent terminology of permutons, our work can be interpreted as the convergence of uniform random separable permutations towards a "Brownian separable permuton".
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01818309
Contributor : Loïc Paulevé <>
Submitted on : Monday, June 18, 2018 - 11:47:42 PM
Last modification on : Saturday, May 1, 2021 - 3:47:10 AM

Links full text

Identifiers

Citation

Frédérique Bassino, Mathilde Bouvel, Valentin Féray, Lucas Gerin, Adeline Pierrot. The Brownian limit of separable permutations. Annals of Probability, Institute of Mathematical Statistics, 2018, 46 (4), pp.2134 - 2189. ⟨10.1214/17-AOP1223⟩. ⟨hal-01818309⟩

Share

Metrics

Record views

411